# SDR YEN2008F00007

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 12,037 hours, 4,230 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE, BURNING RUBBER TYPE ODOR IN AREA OF ROWS 18 TO 21, AFTER TURNING OFF LTV ODOR WENT AWAY, C/W TSM 23-39-810-801.  NO LTV DISCREPANCIES NOTED, OP CHECK OF LTV SYS NML IAW MM 23-39-00. (K)
